# SDR ABXA201811263120

- Difficulty date: October 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182T11002
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD BETWEEN REAR SPAR STATIONS 200 AND 226.6. THE CHORD WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
